# SDR CSL2004F00000

- Difficulty date: March 26, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N678JS
- Make and model: Cessna 414A
- Aircraft serial: 414A0090
- Engine: Cont TSIO520NB
- Engine time: 3,499 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND CRANKCASE THRU BOLT BROKEN AT LOWER FORWARD NR 2 CYLINDER.
